# SDR DALA1152150923

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 61,124 hours, 47,421 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHT AT SEAT 15 D, E INOPERATIVE.  MAINTENANCE REPLACED LIGHT HARNESS AT ROW 15 D, E.  OPERATION OF LIGHT NOW CHECKS GOOD.
